| Model Number |
10015645 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unable to determine the cause of the customer's reported complaint because the set has been discarded by the customer and will not be returned.The root cause of this failure could not be identified.Patient information was requested by not provided.
Event or Problem Description
It was reported that during change of iv tubing, the rn was priming tpn to string new sets and noted that the tpn was leaking at the filter site.This was noticed before the tubings were attached to the patent.There was no patient harm.